×

zbMATH — the first resource for mathematics

A regularity theorem for conservation laws. (English) Zbl 0267.35009

MSC:
35F25 Initial value problems for nonlinear first-order PDEs
57R45 Singularities of differentiable mappings in differential topology
35A30 Geometric theory, characteristics, transformations in context of PDEs
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Golubitsky, M; Guillemin, V, Stable mappings and their singularities, (1973), Springer-Verlag, to be published by · Zbl 0294.58004
[2] Guillemin, V; Schaeffer, D, Maslov theory and singularities, M.I.T. mimeographed notes, (1972)
[3] Lax, P, Hyperbolic systems of conservation laws II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[4] Lax, P, The formation and decay of shock waves, Amer. math. monthly, 79, 277, (1972)
[5] Nirenberg, L, A proof of the malgrange preparation theorem, () · Zbl 0212.10702
[6] Thom, R, Stabilité structurelle et morphogenèse, (1972), Addison-Wesley Reading, Massachusetts
[7] \scF. Quinn, Solutions with smooth shocks for a non-linear initial value problem, unpublished.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.